# SDR YENA20160203097

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 10,841 hours, 6,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 13-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED FROM 4" AFT FRAME 13 TO 4" AFT FRAME 17, RBL 12.5"; R & R NEW SEAT TRACK IAW SRM 51-41-01, 53-10-10, FIG 56A, ITEM 270.
